# SDR 2005FA0000837

- Difficulty date: June 1, 2005
- Submitted: June 20, 2005
- Operation: General aviation
- Aircraft: N606KA
- Make and model: Dhav DHC3
- Aircraft serial: 37
- Engine: Pwa PT6*
- System (JASC): 5500 · Empennage Structure
- Part: Plate
- Part number: C3FS465502
- Condition: Cracked
- Location: Tail Section
- Part time: 9,702 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PART FOUND TO BE CRACKED FROM BOTH REAR CORNER EXTENDING 2 INCHES IN LENGTH.  PART HAS 9702 HOURS.  STA 398-414.  (K)
